MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LATEX FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 LATEX FOLEY CATHETER
Model Number A304416A
Medical Device Problem Codes Partial Blockage (1065); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.No potential root cause could be concluded due to insufficient information.The lot number was unknown; therefore, the device history record could not be reviewed.Unable to perform labelling review due to unknown product code.Although the product family was unknown, the foley catheter product ifus were found to be adequate based on past reviews.
 
Event or Problem Description
It was reported that the substitute foley catheters were clogging and were having to be replaced.It was stated that the staffs were thinking they were isolated incidents until they started comparing notes and realized there so many issues.The nurses had been asked to fill out safety reports on the patients that had needed their foley replaced.Also stated that one nurse alone had about 3 to replace over the last week.It was also stated that the customer was having trouble in identifying the model number and the only identifying information that the customer got from the staffs was that the image of the bag that had a different clamp than normal surestep trays.Per additional information received on 05oct2021, it was reported that the foley had clogging and the patient safety reports were filed but no patient harm was reported.Customer confirmed only 3 incidents that were reported to them.They were using bard foley care kits, substitute for the surestep trays and could not identify which trays were in each department at the time of the incidents.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a duplicate of an event previously reported.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.

Brand Name
LATEX FOLEY CATHETER
Common Device Name
LATEX FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12616846
Report Number1018233-2021-06358
Device Sequence Number19166731
Product Code EZC
UDI-Device Identifier00801741104206
UDI-Public(01)00801741104206
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA304416A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown